# SDR AALA20050491

- Difficulty date: August 2, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dragging
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER FOUR BRAKE OVER TEMPERATURE.  REPLACED NUMBER FOUR WHEEL, BRAKE, AND AXLE SLEEVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
